# SDR REXA2022112302601

- Difficulty date: November 8, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STAIR WEB IS CORRODED	 FOUND FWD STAIR WEB TO BE OUT OF ALLOWABLE LIMITS IAW CRJ 900 SRM 52-11-04-101-001-A01. REMOVED AND INSTALLED SUPPORT ANGLES, DRAG ANGLE AND COUNTERBALANCE SUPPORT MOUNT STRUCTURE IAW CRJ 900 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE FWD STAIR WEB IAW CRJ 900 SRM 51-40-11-001-001-A01 REFERENCE JOB 81515751 OP 508 FOR INSTALLATION OF FWD WEB.
